# SDR F3LA2010082400486

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 8,886 hours, 2,942 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 451024UF00
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE REPORTED IN AFT GALLEY. POWER WAS SHUTOFF AND BREAKERS PULLED, PERFORMED VISUAL INSP BEHIND AFT GALLEY UNIT, POWER CONTROL PANEL FOR COFFEE MAKERS, OVEN, INSPECTED WIRING HARNESS NO BURN MARKS, NO BURN MARKS ON PLUMBING LINES, FOUND AFT OVEN VENT FILTERS CLOGGED AND BLOCKED, NO VENTILATION, CLEANED FILTERS AND REINSTALLED VENT FILTERS, AFT GALLEY NR1 COFFEE MAKER WAS REMOVED AND FOUND BURN MARKS AROUND POWER SUPPLY.  INSTALLED SERVICEABLE COFFEE MAKER AMM 25-35-15 PB401 OPS, CHECK GOOD.
